# SDR USAA920071227

- Difficulty date: November 27, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: V2527A5
- Part serial: V10335
- Condition: Stalled
- Location: Rt Pylon
- Part time: 30,930 hours, 11,916 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENG NR 2 COMPRESSOR VANE FAULT, COMPRESSOR STALLED AND ENG NR 2 SHUTDOWN.  MAINTENANCE PERFORMED BORESCOPE INSPECTION OF HPT STAGES THROUGH 8 HPC AND 1ST STAGE BLADES AND VANES.  SUBSTANTIAL WEAR OBSERVED THROUGHOUT ALL AREAS INSPECTED AS WELL AS MODERATE HEAT DAMAGE DUE TO OVERTEMP.  NO MISSING MATERIALS OR CATASTROPHIC FAILING OBSERVED.  THE AIRCRAFT WAS MAINTENANCE FERRIED BACK TO PHX.   MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE IAW TASK CARD R5M71302.  LEAK AND OPERATIONAL CHECK GOOD.
